# SDR CALA2021062500959

- Difficulty date: June 24, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N854UA
- Make and model: Airbus A319-131
- Aircraft serial: 1731
- Aircraft time: 60,013 hours, 26,159 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A3NB-53-3-6038) MAIN CABIN FLOOR STRUCTURE Y1292 HAS CORROSION AND SCRATCHES AROUND FASTGENER HOLES C-12-16 P/N D5311281520201. DOT 102-116 () REMOVED AND REPLACED WITH NEW FLOOR BEAM P/N=D5311281300251 BATC H:0003786788 IAW A319 SRM 51-42-11.
